# SDR 2003FA0000509

- Difficulty date: April 28, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 6A12P0201101
- Part serial: D38587
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

INDIVIDUAL FLOAT DEVICE FAILED MFG RECOMMENDED CELL PRESSURE TEST IAW 25-60-13.  DOM: OCT 1983.
